Riesz derivatives with nonstandard truncation and their
Doklady Akademii Nauk, Tome 300 (1988) no. 2, pp. 277-280
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_2_a3,
author = {G. P. Emgusheva and V. A. Nogin},
title = {Riesz derivatives with nonstandard truncation and their},
journal = {Doklady Akademii Nauk},
pages = {277--280},
year = {1988},
volume = {300},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_2_a3/}
}
G. P. Emgusheva; V. A. Nogin. Riesz derivatives with nonstandard truncation and their. Doklady Akademii Nauk, Tome 300 (1988) no. 2, pp. 277-280. http://geodesic.mathdoc.fr/item/DAN_1988_300_2_a3/